# SDR ASOA2014052310572

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 24,883 hours, 17,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Broken
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MEGAPHONE VOLUME ADJUST KNOB IS BROKEN.  INSTALLED SERVICABLE MEGAPHONE IAW AMM 25-61-14, OPS CHECKED GOOD.
